UNIGE document Scientific Article
previous document  unige:12477  next document
add to browser collection

Half-Explicit Runge–Kutta Methods for Sifferential-Algebraic Systems of Index 2

Published in SIAM Journal on Numerical Analysis. 1993, vol. 30, no. 2, p. 538-552
Abstract Half-explicit Runge-Kutta methods for differential-algebraic problems of index 2 are investigated. It is shown how the arising order conditions can be solved and a particular method of order 4 is constructed. In addition, this paper simplifies the known convergence theory for such methods and demonstrates by numerical experiments their excellent properties when applied to constrained multibody systems.
Keywords differential-algebraic systemsRunge-Kutta methodsorder conditionsconstrained multibody systems
Stable URL https://archive-ouverte.unige.ch/unige:12477
Full text

191 hits

0 download


Deposited on : 2010-11-16

Export document
Format :
Citation style :